# SDR DALA2022021801114

- Difficulty date: February 15, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 103,746 hours, 15,289 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 2R SLIDE LIGHT BLINKING. CORRECTIVE ACTION: REPOSITIONED SLIDE LIGHT BRACKET OPS CHECK WITH ARM/DISARM CHKS OK. (8528980)
